# SDR IPXA2021072672103

- Difficulty date: July 24, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N366UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 65789
- Aircraft time: 4,482 hours, 1,799 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Inoperative
- Location: Hf Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** ATB ** UNEVENTFUL LANDING ILS RWY 15** HFL AND HFR SUCCESFUL TEST ON GND HFL AND HR COULD NOT TRANSMIT OR RECIEVE IN FLIGHTT/S PER FIM 23-11-21, OPS GOOD ON GROUND, ORDERED COUPLERS REQ#360693 JC 4835884 REMOVED AND REPLACED LH AND RH COUPLERS AND OPS CHECKS GOOD PER AMM 23-11-01, OK FOR SERVICE
